MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. HS FOCUS 17CM PLUS ADAPTIVE; INSTRUMENT, ULTRASONIC SURGICAL

ETHICON ENDO-SURGERY, LLC. HS FOCUS 17CM PLUS ADAPTIVE; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number HAR17F
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 8/11/2025.D4 batch #: unknown.Additional information was requested and the following was obtained: did the active titanium blade break off? the active blade did not break did the white tissue pad break off? yes, the pad comes off and the specialist informs that he will not use it without this pad because it could put the patient at risk since it would not have a secure seal.Is the white tissue pad completely missing from the clamp arm of the device? yes, the pad is completely missing and comes off completely.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that dr.Performs a cholecystectomy and emptying of hyliohepatic nodes.Then, two-segment open-route hepatectomy is performed with ultrasonic aspirator (sonoca).The device is also used; initially one is passed, but the dr.Uses it twice and a broken white tip is evident.Dr.Reports that the clamp can no longer be used as it affects patient safety.Pharmacy is informed and a new harmonic focus long is passed.The first one is washed and saved to prepare the report on the platform.There were no patient consequences.

Brand Name
HS FOCUS 17CM PLUS ADAPTIVE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key22777374
Report Number3005075853-2025-06361
Device Sequence Number9450029
Product Code LFL
UDI-Device Identifier10705036014737
UDI-Public(01)10705036014737(17)290731(10)239D78
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K132612
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHAR17F
Device Lot Number239D78
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HANDPIECE AND GENERATOR
Patient SexUnknown